Authors: Stević, Stevo 
Tollu, Durhasan Turgut
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On a two-dimensional nonlinear system of difference equations close to the bilinear system
Journal: AIMS Mathematics
Volume: 8
Issue: 9
First page: 20561
Last page: 20575
Issue Date: 2023
Rank: ~M21a
ISSN: 2473-6988
DOI: 10.3934/math.20231048
Abstract: 
We consider the two-dimensional nonlinear system of difference equations xn = xn−k ayn−l + byn−(k+l) cyn−l + dyn−(k+l), yn = yn−k αxn−l + βxn−(k+l) γxn−l + δxn−(k+l), for n ∈ N0, where the delays k and l are two natural numbers, and the initial values x−j, y−j, 1 ≤ j ≤ k+l, and the parameters a, b, c, d, α, β, γ, δ are real numbers. We show that the system of difference equations is solvable by pr...
Keywords: closed-form formula | nonlinear system of difference equations | solvable system
Publisher: AIMS Press

Show full item record

SCOPUSTM   
Citations

2
checked on Apr 3, 2025

Page view(s)

26
checked on Jan 31, 2025

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.